# SDR DALA2015050803133

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM +Y765 LOCATION BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA, L=0.800", W=0.400", D=0.004".  REPLACED FLOORBEAM +Y765 LOCATED BETWEEN FRAME 12 TO FRAME 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND WINGS D53112812, D53110984, D53110900.
